Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1738
Loc: Jersey Shore
Re: uncontrollable
      09/30/12 12:07 PM

Try taking some yogurt before taking the meds. Most likely it is part of the side affects. Is he taking his meds at night before he goes to sleep? That way he can sleep through most of theside effects.. And at next dr appt address it to the doctor. Also post this in the living with section where you can get multiple suggestions.

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* uncontrollable Sunshine87 09/30/12 07:13 AM
. * Re: uncontrollable riverprincessModerator   09/30/12 12:07 PM
. * Re: uncontrollable Pos_in_Thailand   10/08/12 11:27 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1057

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3